# SDR MALA000656

- Difficulty date: November 3, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 445
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Controller
- Part number: 7769022
- Part serial: 9802259960512
- Condition: Failed
- Location: Lt Eng Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT DUCT OVERTEMP AFTER T/O.  RETURNED TO MSP DUE TO ICING CONDITIONS.  ON T/O TURNED LEFT AND BLD TO AUTO GOV OVERTEMP.  DUCT IN MANUAL AND AUTO MODE PER ORH RESET LT BLD.  TWICE COULD NOT CONTROL TEMP, LT BLD TO CLOSED POSITION.  MAINTENANCE REPLACED LT DUAL TEMP CONTROLLER P/N 776902-2, SN/OFF 98022259, SN/ON 960512, PER SAAB AMM 21-61-05.  OPS CHECK GOOD.
